Schizophrenia.com

Haldol Puking?

I puke with every AP beside zyprexa.
Do you puke on haldol or any of the SGAs?

If you’re puking up your meds, that means you’re not taking them in effect. Did you tell your doctor?

Taking them in effect ?

If you’re puking up your meds that means they didn’t get into your blood stream obviously.

Yes probably. What to do about it?
Is injection different ?

You have to tell your doctor…

That Will be in 3 weeks.
I thought the forum might have some answers

Maybe if you’re taking them with food, try taking them without food.

And

If you’re NOT taking them with food, try taking them with food.

Everhopeful tried that ! No difference !
Im sensitive to these drugs

1 Like

I puked on risperidone. Switching to geodon helped.

1 Like

Haldol made me so miserable. Life was bleak. I could be in a beautiful flower garden and feel like I was in a desert. I hate, hate, hate, Haldol

1 Like

Abilify kind of made me feel queasy

1 Like

I think im the only one on The forum who pukes on different aps.

When I took Haldol, the method was an injection.

Maybe that would help?
Injection instead of pills?

1 Like

I just remembered i didnt puke on Abilify.
Maybe abilify can be next to try.